# SDR FDEA201106252413

- Difficulty date: June 25, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950c-950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RBL 45, SEAT TRACK, STA 950C - 950F PLUS 10".  REMOVED SEAT TRACK AT 950 PLUS 10" TO 950F RBL 45 IAW B727 SRM 51-30-2.  FABRICATED   SEAT TRACK SECTION AT 950 PLUS 10" TO 950F RBL 45, IAW SRM 53-10-2 FIG 1 AND SRM 53-10-5 FIG 1. TREATED AND PRIMED SEAT TRACK, IAW SRM 51-10-2.  INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
